MAUDE Adverse Event Report: MIRION TECHNOLOGIES (CAPINTEC), INC. CAPTUS 4000E THYROID UPTAKE SYSTEM

MIRION TECHNOLOGIES (CAPINTEC), INC. CAPTUS 4000E THYROID UPTAKE SYSTEM
Model Number 5430-301542
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, the lead nuclear medicine technologist from (b)(6) contacted capintec to report that the collimator detached from the spring arm of their captus 4000e system, s/n (b)(4).The collimator assembly weighs 28 pounds, and there is the potential for injury if the collimator were to fall and come into contact with a patient or operator.The patient was seated on a chair and the technologist was preparing to measure the patient's thyroid.The technologist was able to hold the collimator to prevent it from falling.No injury occured to either patient or operator.

Brand Name
CAPTUS 4000E THYROID UPTAKE SYSTEM
Common Device Name
THYROID UPTAKE SYSTEM
Manufacturer (Section D)
MIRION TECHNOLOGIES (CAPINTEC), INC.
7 vreeland road
florham park, nj
MDR Report Key10228437
Report Number2518443-2020-00001
Device Sequence Number16942605
Product Code IZD
UDI-Device Identifier00859942006102
UDI-Public00859942006102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
CLASS I
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Notification
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5430-301542
Device Catalogue Number5430-301542
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 85237 Z-1564-2020
Patient Sequence Number1